5 doctors weighed in:
What are the best home remedies for neuroleptic malignant syndrome?
5 doctors weighed in

Dr. Karen Sibert
Anesthesiology
2 doctors agree
In brief: None that I know of!
Real neuroleptic malignant syndrome is not a condition for home remedies.
It is related to medications and is a very serious condition which almost always requires treatment in the hospital to manage the fever, unstable blood pressure, muscle rigidity, and other problems that are characteristic of this syndrome. The medication that caused nms to develop must be identified and stopped.

In brief: None that I know of!
Real neuroleptic malignant syndrome is not a condition for home remedies.
It is related to medications and is a very serious condition which almost always requires treatment in the hospital to manage the fever, unstable blood pressure, muscle rigidity, and other problems that are characteristic of this syndrome. The medication that caused nms to develop must be identified and stopped.
Dr. Karen Sibert
Dr. Karen Sibert
Thank
Dr. Frank Kern
Anesthesiology
1 doctor agrees
In brief: Emergency care
Nms is a life threatening condition that requires immediate medical attention.
The only home options are to discontinue the offending agent. Drugs that cause nms include antipsychotic drugs, dopaminergic drugs, and antiemetic drugs such as metachlopramide. Treatment is drantrolene and / or bromocriptene plus medical supportive measures.

In brief: Emergency care
Nms is a life threatening condition that requires immediate medical attention.
The only home options are to discontinue the offending agent. Drugs that cause nms include antipsychotic drugs, dopaminergic drugs, and antiemetic drugs such as metachlopramide. Treatment is drantrolene and / or bromocriptene plus medical supportive measures.
Dr. Frank Kern
Dr. Frank Kern
Thank
Dr. Scott Mackinnon
Anesthesiology
In brief: Discontinuation of d
Also called serotonin syndrome, this syndrome arises from an idiosyncratic reaction to certain classes of drugs, such as anti-depressants, anti-parkinson drugs and some others.
Symptoms can be severe and life threatening and hospitalization is frequently required. However, if detected in early stages, simple discontinuation of offending drug is all that may be needed.

In brief: Discontinuation of d
Also called serotonin syndrome, this syndrome arises from an idiosyncratic reaction to certain classes of drugs, such as anti-depressants, anti-parkinson drugs and some others.
Symptoms can be severe and life threatening and hospitalization is frequently required. However, if detected in early stages, simple discontinuation of offending drug is all that may be needed.
Dr. Scott Mackinnon
Dr. Scott Mackinnon
Thank
Read more answers from doctors